MathSciNet Relay Station
MathSciNet bibliographic data
MR2541698 47H10 (47H09 54H25)
Zhang, Guowei; Zhang, Tongshan; Zhang, Tie Fixed point theorems of Rothe and Altman types about convex-power condensing operator and application. Appl. Math. Comput. 214 (2009), no. 2, 618–623.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement